saliva and painful tears?

biz
biz Member Posts: 60
edited September 2011 in Colorectal Cancer #1
Is this typical with chemo? Tons of saliva. It's been a week of it since my last (2nd) treatment.

And it hurts my eyeballs to cry. Maybe it will help me "buck up" a little :) But I cry easily when I'm feeling grateful or loved or watching a touching commercial.

-Biz

Comments

  • Buzzard
    Buzzard Member Posts: 3,043 Member
    Tons of saliva......
    yep, thats usually just prior to puking.....sorry, sad but true for me...but the nausea kept me salivating like a dog.....I had a very very rough time with nausea, even taking emend......now the tears hurting, can't say I did that.....buzz
  • pascall5
    pascall5 Member Posts: 25
    saliva and painful tears
    yes, yes! I am on my first cycle of oxaliplatin and Xeloda and I was expecting the "first bite" syndrome where you have pain on both sides of your jaw with the first taste of food, but I was not prepared for the painful tears! Insult to injury or what....a person can't even feel sorry for themselves!

    Mary
  • herdizziness
    herdizziness Member Posts: 3,624
    Biz
    Oh, I forgot about that one. I remember the pain when crying, and I thought WTHeck???
    Thinking of you.
    Winter Marie
  • jjaj133
    jjaj133 Member Posts: 867
    Yes, the painful tears,
    Yes, the painful tears, couldn't watch anything sad or too funny.
    just hated it.
    judy
  • johnnybegood
    johnnybegood Member Posts: 1,117
    jjaj133 said:

    Yes, the painful tears,
    Yes, the painful tears, couldn't watch anything sad or too funny.
    just hated it.
    judy

    yes
    you name it i have had it,my eyes would burn everytime they got watery but i still cry.sometimes it helps to just cry all your feelings out....Godbless....johnnybegood
  • maglets
    maglets Member Posts: 2,576

    yes
    you name it i have had it,my eyes would burn everytime they got watery but i still cry.sometimes it helps to just cry all your feelings out....Godbless....johnnybegood

    yes
    yes yes yes painful eyes from the oxy.....if they watered in the winter cold it was extra hard.....

    mags
  • biz
    biz Member Posts: 60
    not alone
    It's AMAZING how comforting it is to know I'm not alone!
  • marqimark
    marqimark Member Posts: 242
    Yes
    I guess we all had painful tears.

    Good thing I am a cold hearted ......
  • plh4gail
    plh4gail Member Posts: 1,238
    I difinitely remember
    I difinitely remember telling someone it hurts my eyes to cry!
  • ron50
    ron50 Member Posts: 1,723
    Hi Biz
    It has been 14 years since I had chemo and I don't know what you are on. I do know that 5fu caused promlems in my mouth and eyes. It was a bit different then,I had chemo on tuesday each week for 48 weeks. It was delivered via drip in the back of the hand. I guess it was easier then to take precautions. I would put ice packs over my eyes and suck ice blocks during the infusion. The cold slowed the blood to those areas and lessened the side effects. Ron.
  • Betsydoglover
    Betsydoglover Member Posts: 1,248
    Saliva/ Tears
    Hi -

    I actually had a very dry mouth (certainly no excess saliva) while on Xeloda/oxaliplatin/Avastin back in 2005. However, my eyes really hurt if I cried - attributed that to the oxy.

    In 2009 I had Xeloda and Avastin only and had no dry mouth and no painful eyes.

    We're all different, but I really suspect the painful tearing is related to oxaliplatin.

    Betsy
  • karen40
    karen40 Member Posts: 211
    Painful tears
    Biz,
    Yes, I can relate to the painful tears. I look at it as a little bit of a blessing. I look at it as a kick in the butt. It's telling me: Stop it and keep on track. Life is good! I only allow myself a few tears - that's it. As for the excessive saliva, sorry, I haven't had that experience.
    Karen